# SDR AALA20150416001

- Difficulty date: April 15, 2015
- Submitted: April 17, 2015
- Operation: Air carrier
- Aircraft: N177AN
- Make and model: Boeing 757223
- Aircraft serial: 32396
- Aircraft time: 44,575 hours, 12,701 cycles
- Engine: Rroyce RB211535E4B3
- System (JASC): 7320 · Fuel Controlling System
- Part: Governor
- Part number: FFG022AC
- Part serial: 2244041
- Condition: Faulty
- Location: Fuel Flow
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

AFTER TAKEOFF LT ENG WAS STUCK AT TAKEOFF POWER & WOULDN’T RESPOND TO THROTTLE MOVEMENT.  LT ENG EGT 792 & EPR STUCK AT 1.60.  CREW CONDUCTED INFLIGHT SHUTDOWN OF LT ENG IAW QRH.  THE SINGLE ENG TIME WAS 12 TO 15 MINUTES.  EMERGENCY WAS DECLARED & LANDED WITHOUT INCIDENT.  LT FUEL FLOW GOVERNOR WAS REPLACED IAW SIC 73-94-01 & ENG RUN WAS ACCOMPLISHED IAW SIC 71-92-01 WITH GOOD OPERATIONAL CHECK.
